# SDR IPXA2023112533548

- Difficulty date: November 10, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 33,965 hours, 20,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 144N8016
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT:LOWER FUSELAGE WEBS BETWEEN BOTH AIR CONDITIONING ACCESS DOOR WITH SURFACE CORROSION.DOT119-065. INSTALLED T-CHORD IN LOWER FUSELAGE BTWN BOTH AIR CONDITIONING IAW SRM 51-40-02-0G.- JOB COMPLETED.
